# SDR 06FDEA03439

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 53,801 hours, 19,989 cycles
- Engine: Ge CF66D
- System (JASC): 3210 · Main Landing Gear
- Part: Cylinder
- Part number: 39140165503
- Part serial: 93638
- Condition: Failed
- Location: Mlg Downlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: J, A

## Discrepancy

RT MAIN GEAR DOWN ON RETRACTION AFTER T/O. LIGHT  WENT RED AND STAYED RED UNTIL GEAR HANDLE PLACED  DOWN. RECYCLED, SAME THING. LANDED @ KOAK.  PER CREW DEBRIEF, APPARENTLY THE RT MLG NEVER MOVED FROM THE DOWN AND LOCKED  POSITION. SUSPECT RT MAIN DOWNLOCK CYCLINDER  BYPASSING. JACKED A/C REF MM 07-11-00-2. ACCOMPLISHED LT AND  RT MLG SWING REF MM 32-10-00-5. LT OPS AND  INDICATIONS NORMAL; CONFIRMED RT NO UNLOCK/MOTION.  DOOR SEQUENCING APPEARS NORMAL.   REPLACED RT MLG DOWNLOCK CYLINDER REF MM  32-33-02-2. ACCOMPLISHED MULTIPLE MLG GEAR SWINGS,  OPS AND INDICATIONS NORMAL REF MM 32-10-00-5.
